| Model Number |
MMT-523LNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they received no delivery alarm.The customer's blood glucose was 411 mg/dl at the time of incident.Customer treated with manual injections and blood glucose level went down to 175 mg/dl.The customer also reported having skin irritation due to infusion set.The insulin pump will not be returned for analysis.